# SDR A6WA2017011644752

- Difficulty date: January 13, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 35,821 hours, 33,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3113377
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED IN SEVERAL PLACES AT LBL45 BETWEEN BS 559.00 & 559+64
